Quantum statistical mechanics of an array of resistively shunted Josephson junctions

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Sudip Chakravarty, Gert-Ludwig IngoldORCiDGND, Steven Kivelson, Gergely Zimanyi
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/40643
URL:http://link.aps.org/article/10.1103/PhysRevB.37.3283
ISSN:0163-1829OPAC
Parent Title (English):Physical Review B
Publisher:American Physical Society (APS)
Type:Article
Language:English
Year of first Publication:1988
Release Date:2018/09/11
Volume:37
Issue:7
First Page:3283
Last Page:3294
DOI:https://doi.org/10.1103/physrevb.37.3283
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Physik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Physik / Lehrstuhl für Theoretische Physik I